# SDR 03FDEA01095

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 43,855 hours, 25,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED INFLIGHT AFTER T/O PSI DIFFERENTIAL WAS 1 PSID PACKS OFF, AIRCRAFT DEPRESS MAIN CARGO DOOR LIGHT WENT OUT.  AIR TURNBACK, MAIN CARGO DOOR LIGHT WAS INTERMITTENT ON TAXI BACK TO GATE.  ADJUSTED THE LOCK SWITCHES PER EO (.040" GAP..7EA) SWITCH S9038 IS DEFECTIVE, GOT HOT TO THE TOUCH AND IT'S END IS DENTED IN FROM THE TARGET HITTING IT.  INSTALLED SWITCH S9038 IAW 727-200WDM52-71-01.  MADE ADJUSTMENT WITH REFERENCE TO EO 7-5230-7-2347, LOCKWIRED SAME, TEST OF MAIN CARGO DOOR WARNING SYSTEM MADE WITH REFERENCE TO 727-200 AMM 52-70-009-5, NORMAL INDICATIONS WERE OBSERVED THROUGH NUMEROUS ATTEMPTS.
